Tokyo Journal of Mathematics

A Congruence Theorem for Compact Spacelike Surfaces in de Sitter Space

Luis J. ALÍAS

Full-text: Open access

Abstract

In this paper we prove that two compact spacelike surfaces in de Sitter space for which there exists an isometry preserving their mean curvature functions are necessarily congruent. As an application of this, we deduce that there exists no compact spacelike Bonnet surface in de Sitter space.

Article information

Source
Tokyo J. Math., Volume 24, Number 1 (2001), 107-112.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958315

Digital Object Identifier
doi:10.3836/tjm/1255958315

Mathematical Reviews number (MathSciNet)
MR1844421

Zentralblatt MATH identifier
1015.53002

Citation

ALÍAS, Luis J. A Congruence Theorem for Compact Spacelike Surfaces in de Sitter Space. Tokyo J. Math. 24 (2001), no. 1, 107--112. doi:10.3836/tjm/1255958315. https://projecteuclid.org/euclid.tjm/1255958315


Export citation